中文版 | English
题名

ASYMPTOTIC DISTRIBUTIONS OF HIGH-DIMENSIONAL DISTANCE CORRELATION INFERENCE

作者
通讯作者Gao, Lan
共同第一作者Shao, Qi-Man
发表日期
2021-08-01
DOI
发表期刊
ISSN
0090-5364
卷号49期号:4页码:1999–2020
摘要

Distance correlation has become an increasingly popular tool for detecting the nonlinear dependence between a pair of potentially high-dimensional random vectors. Most existing works have explored its asymptotic distributions under the null hypothesis of independence between the two random vectors when only the sample size or the dimensionality diverges. Yet its asymptotic null distribution for the more realistic setting when both sample size and dimensionality diverge in the full range remains largely underdeveloped. In this paper, we fill such a gap and develop central limit theorems and associated rates of convergence for a rescaled test statistic based on the bias-corrected distance correlation in high dimensions under some mild regularity conditions and the null hypothesis. Our new theoretical results reveal an interesting phenomenon of blessing of dimensionality for high-dimensional distance correlation inference in the sense that the accuracy of normal approximation can increase with dimensionality. Moreover, we provide a general theory on the power analysis under the alternative hypothesis of dependence, and further justify the capability of the rescaled distance correlation in capturing the pure nonlinear dependency under moderately high dimensionality for a certain type of alternative hypothesis. The theoretical results and finite-sample performance of the rescaled statistic are illustrated with several simulation examples and a blockchain application.

关键词
相关链接[来源记录]
收录类别
语种
英语
学校署名
共同第一 ; 其他
资助项目
NIH[1R01GM131407-01] ; NSF[DMS-1953356] ; [NSFC12031005]
WOS研究方向
Mathematics
WOS类目
Statistics & Probability
WOS记录号
WOS:000702940800011
出版者
ESI学科分类
MATHEMATICS
来源库
Web of Science
引用统计
被引频次[WOS]:20
成果类型期刊论文
条目标识符http://sustech.caswiz.com/handle/2SGJ60CL/253949
专题理学院_统计与数据科学系
作者单位
1.Univ Southern Calif, Marshall Sch Business, Data Sci & Operat Dept, Los Angeles, CA 90007 USA
2.Southern Univ Sci & Technol, Dept Stat & Data Sci, Shenzhen, Guangdong, Peoples R China
3.Chinese Univ Hong Kong, Dept Stat, Hong Kong, Peoples R China
推荐引用方式
GB/T 7714
Gao, Lan,Fan, Yingying,Lv, Jinchi,et al. ASYMPTOTIC DISTRIBUTIONS OF HIGH-DIMENSIONAL DISTANCE CORRELATION INFERENCE[J]. ANNALS OF STATISTICS,2021,49(4):1999–2020.
APA
Gao, Lan,Fan, Yingying,Lv, Jinchi,&Shao, Qi-Man.(2021).ASYMPTOTIC DISTRIBUTIONS OF HIGH-DIMENSIONAL DISTANCE CORRELATION INFERENCE.ANNALS OF STATISTICS,49(4),1999–2020.
MLA
Gao, Lan,et al."ASYMPTOTIC DISTRIBUTIONS OF HIGH-DIMENSIONAL DISTANCE CORRELATION INFERENCE".ANNALS OF STATISTICS 49.4(2021):1999–2020.
条目包含的文件
条目无相关文件。
个性服务
原文链接
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
导出为Excel格式
导出为Csv格式
Altmetrics Score
谷歌学术
谷歌学术中相似的文章
[Gao, Lan]的文章
[Fan, Yingying]的文章
[Lv, Jinchi]的文章
百度学术
百度学术中相似的文章
[Gao, Lan]的文章
[Fan, Yingying]的文章
[Lv, Jinchi]的文章
必应学术
必应学术中相似的文章
[Gao, Lan]的文章
[Fan, Yingying]的文章
[Lv, Jinchi]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
[发表评论/异议/意见]
暂无评论

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。